# SDR UALA2009031000722

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 44,604 hours, 12,339 cycles
- Engine: Pwa PW2037
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Cable
- Part number: 47717
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUNG START NR 2 ENG ON IGNITOR 1.  SECOND START OKAY.  REPLACED IGNITER BOX, CABLE, IGNITER PLUG & EXCITER (P/N47649-3).  OPS CHECK OKAY.
